# SDR R61A201410021099

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Plate
- Part number: 17067115002
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR ON SHEAR PLATES ABOVE LOWER BEAM AT DOOR ENTRY ARE CORRODED.  MX R & R  FWD CARGO DOOR ON SHEAR PLATES ABOVE LOWER BEAM AT DOOR ENTRY IAW SRM 51-43-02,51-41-02.
